# SDR SWAA2024090314355

- Difficulty date: July 18, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AREA AT RBL 6; WL 208 & STA 1008 APPROX; FOUND 1EA MISDRILLED HOLE AT PLATE MARKED<[01] TENSION STRAP TO BE REMOVED AND REPLACED ON CCN TTG8Q00UP776 DUE TO CORROSION DAMAGE AND NOT ALLOWABLE ENTRIES ON SRM I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] VERIFIED;[03] RII ITEMS TO BE ACCOMPLISHED ON TTG8Q00UP776
